It's not a headache at all, and it's hard to explain the feeling. It's like my brain's trying to pop out of my skull sometimes! Sometimes it feels like its floating. I was diagnosed with Temporal Lobe Epilepsy about 2 years ago and was put on Lamictal. That medicine made my head feel exactly like this, but I haven't taken it in over a year (since March 2006) and this just started happening a couple of weeks ago.
I stopped taking the medicine because of how it made me feel. Now, I feel like that anyway! It's doing it right now, and sometimes I grit my teeth when it happens.
Does anyone else experience this?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?